# SDR DALA2017040502745

- Difficulty date: March 30, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 48,860 hours, 33,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 636, BL0 AFT ANGLE ON INTERCOSTAL IS CRACKED. REPAIRED CRACKED FLOOR SUPPORT "INTERCOSTAL" AT STA 636 BL0 IAW SRM 51-70-11-2R-1.
